# SDR CALA2025123012517

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 83,883 hours, 30,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 00059632874
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER EMERGENCY EXIT ON THE RT SIDE IS OUT.   RELAMPED ROW 21F EMERGENCY EXIT SIGN, OPS CHECK SATISFACTORY IAW AMM 33-51-01.
